# SDR ASAA2018061855097

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 8,861 hours, 2,990 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 18049
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 8,868 hours, 2,993 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 START VALVE OPEN REMAINED ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  PERFORMED AN OPS CHECK OF THE START VALVE,  VISUALLY WATCHED THE VALVE`S OPERATION,  NO DEFECTS NOTED,  START VALVE LIGHT OPERATED NORMALLY,  CAN NOT DUPLICATE.  REMOVED AND REPLACED THE NR 2 ENGINE START VALVE IAW AMM 80-11-03, OPS TESTED GOOD.  NORMAL ENGINE START VALVE INDICATION CLOSE AFTER START.
